# SDR EE4Y100537

- Difficulty date: December 10, 2010
- Submitted: December 10, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N574SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49521
- Aircraft time: 39,831 hours, 29,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5936597513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT STA Y 370 BETWEEN -X8 AND +X15 FLOOR SUPPORT TEE CORRODED.
